# SDR AWXA9700143

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1564-1570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON CARGO BAY FLOOR STRINGER BS 1564 TO 1570 RBL 2 WL 152.  REMOVED, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-70-12.
